Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 313, Number 2

All articles in this issue are freely accessible.

Orbital parameters for induced and restricted representations
Ronald L. Lipsman.
Trans. Amer. Math. Soc. 313 (1989), 433-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930083
Periodic orbits of maps of $Y$
Lluís Alsedà, Jaume Llibre and Michał Misiurewicz.
Trans. Amer. Math. Soc. 313 (1989), 475-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958882
Remarks on classical invariant theory
Roger Howe.
Trans. Amer. Math. Soc. 313 (1989), 539-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986027
Projections onto translation-invariant subspaces of $H^{1}(R)$
Dale E. Alspach and David C. Ullrich.
Trans. Amer. Math. Soc. 313 (1989), 571-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974510
Accessory parameters for punctured spheres
Irwin Kra.
Trans. Amer. Math. Soc. 313 (1989), 589-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958896
A calculus approach to hyperfunctions. II
Tadato Matsuzawa.
Trans. Amer. Math. Soc. 313 (1989), 619-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 997676
Band-limited functions: $L^{p}$-convergence
Juan A. Barceló and Antonio Córdoba.
Trans. Amer. Math. Soc. 313 (1989), 655-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951885
Small zeros of quadratic forms over number fields. II
Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 313 (1989), 671-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940914
A characterization of nonchaotic continuous maps of the interval stable under small perturbations
D. Preiss and J. Smítal.
Trans. Amer. Math. Soc. 313 (1989), 687-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 997677
Optimal stopping of two-parameter processes on nonstandard probability spaces
Robert C. Dalang.
Trans. Amer. Math. Soc. 313 (1989), 697-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948189
Lie groups that are closed at infinity
Harry F. Hoke.
Trans. Amer. Math. Soc. 313 (1989), 721-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935533
Characterizations of normal quintic $K$-$3$ surfaces
Jin Gen Yang.
Trans. Amer. Math. Soc. 313 (1989), 737-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 997678
Extending homeomorphisms and applications to metric linear spaces without completeness
Tadeusz Dobrowolski.
Trans. Amer. Math. Soc. 313 (1989), 753-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930078
Conjugation and the prime decomposition of knots in closed, oriented $3$-manifolds
Katura Miyazaki.
Trans. Amer. Math. Soc. 313 (1989), 785-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 997679
Stable processes with drift on the line
Sidney C. Port.
Trans. Amer. Math. Soc. 313 (1989), 805-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 997680
Cyclic extensions of $K(√-1)/K$
Jón Kr. Arason, Burton Fein, Murray Schacher and Jack Sonn.
Trans. Amer. Math. Soc. 313 (1989), 843-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929665
On the Hopf index and the Conley index
Christopher K. McCord.
Trans. Amer. Math. Soc. 313 (1989), 853-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961594